Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 6976301, 12 pages
https://doi.org/10.1155/2017/6976301
Research Article

The Method of Solving Structural Reliability with Multiparameter Correlation Problem

College of Science, Inner Mongolia University of Technology, Hohhot 010051, China

Correspondence should be addressed to Haibin Li; moc.621@3002mnbhl

Received 1 July 2017; Revised 12 November 2017; Accepted 16 November 2017; Published 11 December 2017

Academic Editor: Fiorenzo A. Fazzolari

Copyright © 2017 Juan Du et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan Du, Haibin Li, and Yun He, “The Method of Solving Structural Reliability with Multiparameter Correlation Problem,” Mathematical Problems in Engineering, vol. 2017, Article ID 6976301, 12 pages, 2017. https://doi.org/10.1155/2017/6976301.